# SDR DXTA2025111705699

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N947QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0380
- Aircraft time: 1,925 hours, 1,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 009139
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NOTICED THE LOWER MAIN CABIN DOOR "EXIT" LIGHTED SIGN WOULD EXTINGUISH AFTER A LONG SIT. WOULD WORK AGAIN AFTER BATTERIES RECHARGED. CORRECTIVE ACTION: REMOVED NO. 3 EMER BATTERY PACK PN: CBS28-1 SN: 009139 . INSTALLED NEW CUSTOMER SUPPLIED NEW EMER BATTERY PN: 6430028-1 SN: K25-15239. REMOVED NO. 4 EMER BATTERY PACK PN: CBS28-1 SN: 009466.INSTALLED CUSTOMER SUPPLIED NEW EMER BATTERY PN: 6430028-1 SN: K25-15240. WORK PERFORMED IN REF TO CESSNA MODEL 680A AMM 33-50-06. OPS CHECK GOOD
